Skip to main content

Unbounded complex symmetric Toeplitz operators


In this paper, we study unbounded complex symmetric Toeplitz operators on the Hardy space \(H^{2}(\mathbb{D})\) and the Fock space ℱ2. The technique used to investigate the complex symmetry of unbounded Toeplitz operators is different from that used to investigate the complex symmetry of bounded Toeplitz operators.

This is a preview of subscription content, access via your institution.


  1. Garcia S, Putinar M, Complex symmetric operators and applications II. Trans Amer Math Soc, 2007, 359(8): 3913–3931

    MathSciNet  Article  Google Scholar 

  2. Guo K, Zhu S, A canonical decomposition of complex symmetric operators. J Operator Theory, 2014, 72(2): 529–547

    MathSciNet  Article  Google Scholar 

  3. Janas J, Unbounded Toeplitz operators in the Bargmann-Segal space. Studia Math, 1991, 99(2): 87–99

    MathSciNet  Article  Google Scholar 

  4. Janas J, Stochel J, Unbounded Toeplitz operators in the Segal-Bargmann space II. J Funct Anal, 1994, 126(2): 418–447

    MathSciNet  Article  Google Scholar 

  5. Jiang C, Dong X, Zhou Z, Complex symmetric Toeplitz operators on the unit polydisk and the unit ball. Acta Math Sci, 2020, 40B(1): 35–44

    MathSciNet  Article  Google Scholar 

  6. Ko E, Lee J, On complex symmetric Toeplitz operators. J Math Anal Appl, 2016, 434(1): 20–34

    MathSciNet  Article  Google Scholar 

  7. Ko E, Lee J, Hyponormality of Toeplitz operators on the Fock spaces. Complex Var Elliptic Equ, 2019, 64(11): 1825–1843

    MathSciNet  Article  Google Scholar 

  8. Li A, Liu Y, Chen Y, Complex symmetric Toeplitz operators on the Dirichlet space. J Math Anal Appl, 2020, 487(1): 123998, 12pp

    MathSciNet  Article  Google Scholar 

  9. Martínez-Avendaño R A, Rosenthal P. An introduction to operators on the Hardy-Hilbert space. New York: Springer, 2007

    MATH  Google Scholar 

  10. Noor S, Complex symmetry of Toeplitz operators with continuous symbols. Arch Math (Basel), 2017, 109(5): 455–460

    MathSciNet  Article  Google Scholar 

  11. Sarason D, Unbounded Toeplitz operators. Integral Equations Operator Theory, 2008, 61(2): 281–298

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Kaikai Han.

Additional information

This work was partially supported by the National Natural Science Foundation of China (11771340).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Han, K., Wang, M. & Wu, Q. Unbounded complex symmetric Toeplitz operators. Acta Math Sci 42, 420–428 (2022).

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI:

Key words

  • Toeplitz operator
  • Hardy space
  • Fock space
  • complex symmetry

2010 MR Subject Classification

  • 47B35
  • 32A35